# SDR SWAA960047

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23784
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transit Light
- Condition: Malfunctioned
- Location: Flap Indication
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER FLAP RETRACTION, TRANSIT INDICATION LIGHT REMAINED ILLUMINATED ON FWD AND OVERHEAD PANELS.  CYCLED FLAPS TWICE, NO HELP.  AIRCRAFT RETURNED TO MDW AND MADE AN UNEVENTFUL LANDING.  CYCLED SLATS/FLAPS PER BOEING M/M, VERIFIED PROBLEM TO BE INDICATION, DEFERRED AND CONTINUED PER MEL 27-3.
